| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during surgery, they noticed that the injector did not load correctly and scratched the lens and therefore preventing the usage of the lens.Additional information has been requested.